# SDR FDEA201008213086

- Difficulty date: August 21, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK , STA. 1540 - 1640 RBL 25  IS GOUGED AND HAS CORROSION. BLENDED OUT CORROSION AND GOUGES THE MAX DEPTH IS .030 IN. AND IS OUT OF LIMITS   IAW SRM 53-00-52 FIG.101 DETAIL 1. REMOVED AND REPLACED SEAT TRACK  IAW SRM 51-40-02.   REPAIR IS CLASSIFIED AS MAJOR.
